# SDR 2007UALA01256

- Difficulty date: April 21, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 18,399 hours, 8,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILING EPSU BATTERY EMERGENCY L.  RESET OPS CHECKS GOOD.
